# SDR SWAA2021081022995

- Difficulty date: January 29, 2020
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N743SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29279
- Aircraft time: 73,478 hours, 43,468 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Airphone Antenna
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** FWD CARGO COMPARTMENT AIRPHONE ANTENNA DOUBLER BS 500+8 BL0 WL 150 / REMOVED DAMAGED AIRPHONE ANTENNA DOUBLER AT FWD CARGO; STA 500+8 BL 0 & INSTALLED NEW DOUBLER P/N 7530980 PO 779986 IAW SRM 51-40-02-0G-0; DWG 143A3230 81146U 2/2/20
